Alert archive / Montana / High Wind Warnings in 2015
High Wind Warning 8, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Mar 31, 2015, 2:44 PM MDT for Phillips County, Montana. It took effect at Mar 31, 2015, 9:00 PM MDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2015, 2:44 PM MDT (20:44 UTC)
- In effect from
- Mar 31, 2015, 9:00 PM MDT
- Expired
- Apr 1, 2015, 5:07 PM MDT
- In force
- 20 hr
- Issued by
- NWS Glasgow, MT
County Phillips County, MT
The radar
The Glasgow radar (KGGW), 96 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2292 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872 WWUS75 KGGW 312044 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 244 PM MDT TUE MAR 31 2015 ...STRONG WINDS EXPECTED THROUGH MID WEEK... .WITH THE ARRIVAL OF A STRONG COLD FRONT BEGINNING TONIGHT... STRONG AND GUSTY WEST WINDS WILL SPREAD ACROSS THE AREA AND PERSIST THROUGH THE MIDDLE OF THIS WEEK. MTZ060-011200- /O.NEW.KGGW.HW.W.0008.150401T0300Z-150402T0300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 244 PM MDT TUE MAR 31 2015 ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM MDT WEDNESDAY. * TIMING...THIS EVENING THROUGH WEDNESDAY EVENING. * WINDS...35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...TRAVEL ALONG NORTH-SOUTH ORIENTED ROADWAYS...ESPECIALLY HIGHWAY 191 IN WESTERN PHILLIPS COUNTY... WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-021>023-011200- /O.CON.KGGW.LW.Y.0002.150401T0000Z-150403T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 244 PM MDT TUE MAR 31 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT THURSDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MDT THURSDAY. * TIMING...TONIGHT THROUGH WEDNESDAY. * WINDS...FROM THE WEST-NORTHWEST TONIGHT AT 20 TO 25 MPH WITH GUSTS TO 35 MPH...THEN FROM THE WEST ON WEDNESDAY AT 30 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
3 follow-up statements
609 WWUS75 KGGW 010926 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 326 AM MDT WED APR 1 2015 ...STRONG WINDS EXPECTED TODAY... .WITH LOW PRESSURE SYSTEM IN SASKATCHEWAN...STRONG AND GUSTY WEST WINDS WILL CONTINUE TODAY. MTZ060-012200- /O.CON.KGGW.HW.W.0008.000000T0000Z-150402T0300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 326 AM MDT WED APR 1 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH THIS EVENING. * WINDS...35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...TRAVEL ALONG NORTH-SOUTH ORIENTED ROADWAYS... ESPECIALLY HIGHWAY 191 IN SOUTHERN PHILLIPS COUNTY... WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-021>023-012200- /O.CON.KGGW.LW.Y.0002.000000T0000Z-150403T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 326 AM MDT WED APR 1 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. * TIMING...THROUGH THURSDAY AFTERNOON. * WINDS...FROM THE WEST ON TODAY AT 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. THEN... LOOK FOR NORTHWEST WINDS 15 TO 30 MPH TONIGHT AND THURSDAY. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
896 WWUS75 KGGW 012030 AAA NPWGGW URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 230 PM MDT WED APR 1 2015 ...STRONG WINDS EXPECTED TODAY... .WITH LOW PRESSURE SYSTEM IN SASKATCHEWAN...STRONG AND GUSTY WEST WINDS WILL CONTINUE TODAY. MTZ060-020300- /O.CON.KGGW.HW.W.0008.000000T0000Z-150402T0300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 230 PM MDT WED APR 1 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * TIMING...THROUGH EARLY EVENING. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. * IMPACTS...TRAVEL ALONG NORTH-SOUTH ORIENTED ROADWAYS... ESPECIALLY HIGHWAY 191 IN SOUTHERN PHILLIPS COUNTY...WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ016-017-021>023-020300- /O.CON.KGGW.LW.Y.0002.000000T0000Z-150403T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 230 PM MDT WED APR 1 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. * TIMING...THROUGH THURSDAY AFTERNOON. * WINDS...FROM THE WEST THIS AFTERNOON AT 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. THEN...LOOK FOR NORTHWEST WINDS 15 TO 30 MPH TONIGHT AND THURSDAY. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
156 WWUS75 KGGW 012307 AAA NPWGGW URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 507 PM MDT WED APR 1 2015 MTZ060-020015- /O.CAN.KGGW.HW.W.0008.000000T0000Z-150402T0300Z/ SOUTHWEST PHILLIPS- INCLUDING THE CITY OF...ZORTMAN 507 PM MDT WED APR 1 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. THE VERY STRONG WINDS HAVE DIMINISHED...HOWEVER NORTHWEST WINDS WILL CONTINUE BRISK TONIGHT AT 20 TO 30 MPH. $$ MTZ016-017-021>023-021100- /O.CON.KGGW.LW.Y.0002.000000T0000Z-150403T0000Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE- INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK... HINSDALE...FRAZER...WINNETT...JORDAN...CIRCLE 507 PM MDT WED APR 1 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY FOR FORT PECK LAKE... A LAKE WIND ADVISORY FOR FORT PECK LAKE REMAINS IN EFFECT UNTIL 6 PM MDT THURSDAY. * TIMING...THROUGH THURSDAY AFTERNOON. * WINDS...NORTHWEST WINDS 20 TO 35 MPH TONIGHT AND THURSDAY. * IMPACTS...THESE WINDS WILL MAKE OPEN WATERS OF THE LAKE ROUGH AND HAZARDOUS...AND COULD RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD USE EXTREME CAUTION IF VENTURING ONTO FORT PECK LAKE. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Mar 31, 9:30 AM MDT, 5 hours 14 minutes earlier.
Area forecast discussion, Mar 31, 9:30 AM MDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 930 AM MDT TUE MAR 31 2015 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH THURSDAY... SENT AN UPDATE THIS MORNING MAINLY TO ADD A LAKE WIND ADVISORY FOR FORT PECK LAKE. SOME S/SW WINDS MAY SNEAK UP TO IMPACT THE U-L BEND AREA OF THE WESTERN PORTION OF THE LAKE LATER THIS AFTERNOON...BUT THE MAIN IMPACT TO THE LAKE WILL BE WITH AND BEHIND THE COLD FRONT TONIGHT THROUGH THE ENTIRE DAY WEDNESDAY. ANY OTHER ADJUSTMENTS THIS MORNING WERE MINOR. BMICKELSON PREVIOUS SHORT TERM DISCUSSION...A STRONG UPPER RIDGE OVER THE NORTHERN HIGH PLAINS TODAY WILL MAINTAIN DRY WEATHER CONDITIONS AS WELL AS NEAR RECORD WARM HIGH TEMPERATURES. AFTERNOON BOUNDARY LAYER MIXING WILL ALLOW FOR A DRYING OF THE VERTICAL AND A MARKED DROP IN RELATIVE HUMIDITY VALUES. GIVEN DRY FUELS OUT THERE...FIRE WEATHER CONCERNS MAY BEGIN AS EARLY AS LATE THIS AFTERNOON AND SO THE START TIME FOR THE RED FLAG WARNING LOOKS GOOD. A COLD FRONT WILL PASS THROUGH THE REGION THIS EVENING BRINGING WITH IT A PASSING SHOWER OR A THUNDERSTORM. THE MAIN STORY WILL BE THE STRONG WEST WINDS BEHIND THE FRONT TO THE TUNE OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH AT TIMES. THESE WINDS WILL CONTINUE INTO THE DAY ON WEDNESDAY AND HELP TO MAINTAIN FIRE WEATHER CONCERNS GIVEN LOW RH VALUES EXPECTED. NAM BUFKIT SOUNDINGS SHOW STEEP LOW/MID LEVEL LAPSE RATES THROUGH THIS TIME FRAME WHICH WITH CAA WILL BE SUPPORTIVE OF THESE STRONG WIND GUSTS. DO FEEL THAT THERE ARE TWO AREAS OF CONCERN. FOR STRONG WINDS IN PARTICULAR. THE FIRST WILL BE THE USUAL WINDY LOCATIONS SUCH AS MALTA SOUTH AND LUFBOROUGH HILL TONIGHT WITH THE PEAK CAA. NOCTURNAL TIMING MAY BE THE ONE LIMITING FACTOR PREVENTING HIGH WIND. A WELL MIXED BOUNDARY LAYER FOR WEDNESDAY WILL HELP MAINTAIN GUSTY WINDS...AND LEANED TOWARD 00Z GUIDANCE HAVING THE STRONGEST WINDS CLOSEST TO THE INTERNATIONAL BORDER. THIS MAKES SENSE GIVEN THAT THOSE LOCATIONS ARE CLOSER TO THE CLOSED UPPER LOW AND SO EXPECT THOSE WINDS TO MATERIALIZE LATE WEDNESDAY AFTERNOON AND EVENING AS A SECONDARY COLD FRONT PASSES THROUGH. NORTHEAST MONTANA WILL BE INFLUENCED BY AN UPPER TROUGH WHICH WILL MAINTAIN BROAD FORCING FOR ASCENT. DECIDED FOR NOW TO KEEP IN PLACE SLIGHT CHANCE POPS CONSISTENT WITH GOOD AGREEMENT FROM OPERATIONAL GUIDANCE...LEANING PLACEMENT TOWARD LATEST ECMWF. WILL HAVE TO WATCH LATE WEDNESDAY NIGHT/THURSDAY MORNING FOR A POSSIBLE RAIN/SNOW MIX WITH THERMAL PROFILES MARKEDLY COLDER BEHIND THE EARLY WEEK SYSTEM. MALIAWCO .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... EXTENDED PERIOD OPENS WITH BROAD UPPER TROF OVER NORTH AMERICA WITH A SHORTWAVE PUSHING THROUGH THE GREAT BASIN. THIS WILL KEEP COOL AND MOIST AIR MASS IN PLACE ALLOWING FOR SOME LINGERING SHOWERS FOR THURSDAY NIGHT AND FRIDAY. A WEAK RIDGE THEN BUILD ACROSS THE NORTHERN ROCKIES FOR WARMING TEMPERATURES AND DRY WEATHER SATURDAY AND SUNDAY. CONFIDENCE IMPROVING REGARDING FORECAST FOR EARLY NEXT WEEK. ECMWF IN BETTER AGREEMENT WITH PREVIOUS GFS SOLUTION BRINGING A TROF INTO THE PACIFIC NORTHWEST FOR A GENERALLY COOL AND WET PERIOD. INCREASED POPS A LITTLE ABOVE CLIMO TO REFLECT INCREASING CONFIDENCE. EBERT && .AVIATION... VFR WITH AN UPPER RIDGE OVER THE REGION TODAY. A STRONG COLD FRONT WILL SWEEP ACROSS EASTERN MONTANA THIS EVENING BRINGING INCREASING WEST WINDS AND LOWER CLOUDS. A FEW THUNDERSTORMS ARE ALSO POSSIBLE WITH THE FRONTAL PASSAGE. && .FIRE WEATHER... NEAR RECORD WARM TEMPERATURES THIS AFTERNOON AND LOW RELATIVE HUMIDITY VALUES IN THE PRESENCE OF SOUTH WINDS NEAR 10 TO 15 MPH WILL BEGIN FIRE WEATHER CONCERNS AS EARLY AS THIS AFTERNOON...ESPECIALLY GIVEN DRY FUELS. A COLD FRONT THIS EVENING WILL BRING A PASSING SHOWER AND/OR THUNDERSTORM BEFORE STRONG GUSTY WEST WINDS DEVELOP AND PERSIST OVERNIGHT INTO WEDNESDAY. LOW RELATIVE HUMIDITY VALUES WILL CONTINUE ON WEDNESDAY AS WEST WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH AT TIMES WILL MAINTAIN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM WEDNESDAY EVENING. MALIAWCO && .GLASGOW WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT WEDNESDAY FOR MTZ120-122-134>137. LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 PM MDT THURSDAY FOR FORT PECK LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...GARFIELD...MCCONE...PETROLEUM. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Mar 31, 3:49 AM MDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 349 AM MDT TUE MAR 31 2015 MTZ016>027-059>062-011000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 349 AM MDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT NEAR RECORD WARM TEMPERATURES ARE EXPECTED THIS AFTERNOON WITH LOW RELATIVE HUMIDITY. A COLD FRONT THIS EVENING WILL BRING A PASSING SHOWER AND THUNDERSTORM THROUGH THE AREA AS WELL AS A WIND SHIFT TO THE WEST. STRONG GUSTY WEST WINDS THIS EVENING WILL COMBINE WITH THE LOW RELATIVE HUMIDITY READINGS TO CREATE CRITICAL FIRE CONDITIONS AND A RED FLAG WARNING REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 50 MPH AT TIMES WILL CONTINUE THROUGH WEDNESDAY ACROSS MUCH OF THE REGION...ESPECIALLY ACROSS FAVORABLE WIND PRONE LOCATIONS. THESE GUSTY WIND CONDITIONS ALONG WITH LOW RELATIVE HUMIDITY VALUES WILL MAINTAIN FIRE WEATHER CONCERNS AND A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 9:14 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 56 hr |
Nearby
High Wind Warnings in Montana, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.